# SDR COOSDR030051

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737-200
- Aircraft serial: 20258
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 656715616
- Part serial: 2263
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, FLAP TRACK NR 2 CORRODED.
